SMITH & NEPHEW, INC. UNKN NON-ABSORBABLE SUTURE AND TAPE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Back to Search Results |
| Model Number |
7210914 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Subluxation (4525)
| Date of Event |
05/01/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that, on literature review "arthroscopic treatment of first-time shoulder dislocations in younger athletes", one patient had a subluxation after a arthroscopic procedure using an ultrabraid suture.No further action due to this event and the patient outcomes is unknown.No further information is available.
Additional Manufacturer Narrative
Internal complaint reference case-(b)(4).Article cite: terra, b.B., ejnisman, b., belangero, p.S., figueiredo, e., de nadai, a., ton, a., & cohen, m.(2019).Arthroscopic treatment of first-time shoulder dislocations in younger athletes.Orthopaedic journal of sports medicine, 7(5), 2325967119844352.Https://doi.Org/10.1177/2325967119844352.
Additional Manufacturer Narrative
H10, h6: the reported device was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.Insufficient product identification information was provided and thus a manufacturing record review could not be conducted.Based on the information available, there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.Insufficient product identification information was provided and thus a complaint history review could not be conducted.Insufficient product identification information was provided, and thus, an instruction for use review could not be conducted.Insufficient product identification information was provided and thus a risk management review could not be conducted.A clinical review states the literature article was reviewed.The images provided in the article have been interpreted within the text; therefore, no further analysis of the images is required.Without clinically relevant patient-specific supporting documentation, a thorough medical investigation could not be performed.The root cause of the subluxation and/or patient outcome beyond that which was documented in the article could not be confirmed nor concluded; therefore, no further medical assessment is warranted at this time.Should additional medical information be provided this complaint will be re-assessed.There was no relationship found between the device and the reported event.The complaint was not confirmed.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.